Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Note on the differential invariants of a surface and of space


Author: Charles Nelson Haskins
Journal: Trans. Amer. Math. Soc. 7 (1906), 152-154
MSC: Primary 53A55
DOI: https://doi.org/10.1090/S0002-9947-1906-1500738-5
MathSciNet review: 1500738
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A55

Retrieve articles in all journals with MSC: 53A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1906-1500738-5
Article copyright: © Copyright 1906 American Mathematical Society